World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
Ă—

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.

Corrigendum: Second cohomology group of the finite-dimensional simple Jordan superalgebra 𝒟t, t≠0

https://doi.org/10.1142/S0219498826920027Cited by:0 (Source: Crossref)

We present corrections to the paper second cohomology group of the finite-dimensional simple Jordan superalgebra 𝒟t, t≠0. The main theorem is ℋ2(𝒟t,Reg𝒟t)=𝔽˙+0, t≠0.

[J. Algebra Appl., Vol. 21, No. 5 (2022), Article ID: 2250091; https://doi.org/10.1142/S0219498822500918]

Communicated by V. Futorny